Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment
Dr. Samrat Karan Sehgal  - Psychiatrist, Ahmedabad

Dr. Samrat Karan Sehgal

Psychiatrist, Ahmedabad

200 at clinic
Book Appointment
Call Doctor
Dr. Samrat Karan Sehgal Psychiatrist, Ahmedabad
200 at clinic
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Feed

Personal Statement

I pride myself in attending local and statewide seminars to stay current with the latest techniques, and treatment planning....more
I pride myself in attending local and statewide seminars to stay current with the latest techniques, and treatment planning.
More about Dr. Samrat Karan Sehgal
Dr. Samrat Karan Sehgal is a renowned Psychiatrist in Navarangpura, Ahmedabad. You can consult Dr. Samrat Karan Sehgal at Harsh Hospital in Navarangpura, Ahmedabad. Book an appointment online with Dr. Samrat Karan Sehgal and consult privately on Lybrate.com.

Find numerous Psychiatrists in India from the comfort of your home on Lybrate.com. You will find Psychiatrists with more than 30 years of experience on Lybrate.com. We will help you find the best Psychiatrists online in Ahmedabad. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Location

Book Clinic Appointment with Dr. Samrat Karan Sehgal

Harsh Hospital

swastik societyAhmedabad Get Directions
200 at clinic
...more
View All

Submit Feedback

Submit a review for Dr. Samrat Karan Sehgal

Your feedback matters!
Write a Review

Patient Review Highlights

"Well-reasoned" 1 review "knowledgeable" 1 review "Very helpful" 2 reviews

Feed

My friend was taking maxgalin 75 mg and topamac for 6 weeks as he had alcoholic seizure. He was fine while taking the medicine. He almost cured from alcoholism.in between he drank for 2, to 3 days Max to max. But soon after finishing the course of medicine he feel so sleepy whole day and drowsiness, l.he sleeps more than usual. He started shivering again just after he wakes up in the morning. Loss of appetite again. What to do?

Psychiatrist, Ahmedabad
Some time if one drink alcohol in a chronic patteren and stop suddenly can face withrawl symptoms with in 24-72 hours of absteinance. Motivation is really necessary to leave alcohol. If he takes medicine and occasionally consume alcohol will definately can cause serious effects. Advise To consult the nearest psychiatrist for de addiction and treatment and to make a decision to leave alcohol and not to relapse in future. Thiamine is what he needed and anticraving drugs as well only with the prescription of a MD PSYCHIATRIST.
Submit FeedbackFeedback

Hi, I am 32 years old lady. I have been taking lonazep 0.5 mg for last 2 months because of insomnia. My question is does this medicine cause body temperature high? Does it cause pitta/bile imbalance and does it cause liver injury? By the way I had suffered from jaundice in 1998. Does it again come back?

Psychiatrist, Ahmedabad
Hi, I am 32 years old lady. I have been taking lonazep 0.5 mg for last 2 months because of insomnia. My question is d...
Yes clonazepam acts on liver It doesnot cause high temperature of body. You suffered from jaundice in 1998 a long time ago. So just relax do not think about this illness. It does not significantly causes imbalance of bile. Keep tracking your LIVER FUNCTION TESTS at least once in a year. Advice: Start tapering your lonazep dose and stop with the consultation of your psychiatrist other wise you will be dependant on lonazep. Be motivated and relax I know that you can sleep without the benzodiazepines coz there nothing in this world that a human can not do.
1 person found this helpful
Submit FeedbackFeedback

Last three days I'm hungry for sex ,I'm single what I do now n love to watch porn movie.

Psychiatrist, Ahmedabad
Last three days I'm hungry for sex ,I'm single what I do now n love to watch porn movie.
Try to make yourself busy in your required daily work INDULGE yourself in some other activity It is a part of our human tendency (it happen sometimes when our unconcious mind became active )do not think about it and try to stop your repetitive thoughts Yes medicines are there but this problematic situation can be treatable without medications as well. Be motivated and you will definately see the results.
Submit FeedbackFeedback

Hi Sir, I am 28 year old and due to lots of masturbation my penis have no proper erection while I am doing sex with my gf I just finished in 10 to 20 strokes please suggest or I can take calcium homeopathy medicine for the same.

Psychiatrist, Ahmedabad
Hi Sir, I am 28 year old and due to lots of masturbation my penis have no proper erection while I am doing sex with m...
Dear You need to reduce your anxiety coz you are/will face PERFORMANCE ANXIETY indulge yourself in yoga or meditation otherwise you will have to take medicines. I am sure that you will do it without having medicine. Advise:- Do not take homeopathy medicine as they will not going to help you. You are your medicine Stay calm and motivated to reduce your anxiety levels.
2 people found this helpful
Submit FeedbackFeedback

Near By Doctors

88%
(503 ratings)

Dr. Sarthak Dave

MD - Psychiatry
Psychiatrist
Vraj Clinic, 
350 at clinic
Book Appointment
85%
(10 ratings)

Dr. Parth Goyal

Psychiatrist
Parth Hospital, 
0 at clinic
Book Appointment